# SDR MWEA00299

- Difficulty date: April 4, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer Clip
- Part number: 2912005502
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER 11, STATION XRS 111.5 OUTBOARD CLIP IS CRACKED.  FABRICATED AND INSTALLED NEW CLIP.
